Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 129, NWS Charleston, WV

June 16, 2008Mingo County, Wayne County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2008, 2:41 PM EDT for Mingo County, Wayne County, West Virginia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2008, 2:41 PM EDT (18:41 UTC)
Expired
Jun 16, 2008, 3:15 PM EDT
In force
34 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:05 PM EDTHAIL 1Dingess, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 9:09 AM EDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 161841
SVRRLX
WVC059-099-161915-
/O.NEW.KRLX.SV.W.0129.080616T1841Z-080616T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT MON JUN 16 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MINGO COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN WAYNE COUNTY IN WEST VIRGINIA...

* UNTIL 315 PM EDT

* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILSONDALE...OR ABOUT 12 MILES NORTHEAST OF INEZ...AND MOVING EAST
  AT 38 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DINGESS BY 250 PM EDT...

HEAVY RAINFALL IS ALSO LIKELY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.

LAT...LON 3787 8244 3804 8239 3802 8222 3796 8229
      3796 8225 3798 8219 3796 8218 3793 8218
      3789 8212 3782 8213 3780 8212
TIME...MOT...LOC 1841Z 282DEG 33KT 3794 8229

$$

12
2 follow-up statements
000 
WWUS51 KRLX 161903
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
302 PM EDT MON JUN 16 2008

WVC099-161912-
/O.CAN.KRLX.SV.W.0129.000000T0000Z-080616T1915Z/
WAYNE WV-
302 PM EDT MON JUN 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS 
CANCELLED AS THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED 
OUT OF THE COUNTY...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3784 8227 3797 8221 3797 8218 3796 8219
      3793 8218 3789 8212 3785 8212 3785 8213
      3780 8213
TIME...MOT...LOC 1902Z 290DEG 30KT 3786 8214

$$

WVC059-161915-
/O.CON.KRLX.SV.W.0129.000000T0000Z-080616T1915Z/
MINGO WV-
302 PM EDT MON JUN 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTH CENTRAL MINGO COUNTY...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR DINGESS...OR ABOUT 21 MILES EAST OF INEZ...MOVING EAST
AT 34 MPH.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3784 8227 3797 8221 3797 8218 3796 8219
      3793 8218 3789 8212 3785 8212 3785 8213
      3780 8213
TIME...MOT...LOC 1902Z 290DEG 30KT 3786 8214

$$

12
000 
WWUS51 KRLX 161914
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT MON JUN 16 2008

WVC059-161924-
/O.EXP.KRLX.SV.W.0129.000000T0000Z-080616T1915Z/
MINGO WV-
314 PM EDT MON JUN 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MINGO COUNTY
EXPIRES AT 315 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3784 8227 3797 8221 3797 8218 3796 8219
      3793 8218 3789 8212 3785 8212 3785 8213
      3780 8213
TIME...MOT...LOC 1914Z 290DEG 30KT 3782 8205

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:40 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 16, 1:40 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
140 PM EDT MON JUN 16 2008

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TODAY AND
TONIGHT. IN ITS WAKE...MUCH COOLER WEATHER CAN BE EXPECTED FOR MID
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
REMAINDER OF TODAY...UPDATED FOR SEVERE THUNDERSTORM WATCH FOR MOST
OF THIS AFTERNOON IN ENTIRE AREA. THUNDERSTORM COMPLEX DEVELOPING
OVER EASTERN KENTUCKY AT TIME WILL ROLL ACROSS THE SOUTHERN HALF OF
THE CWA REMAINDER OF THIS MORNING INTO EARLY AFTERNOON. OTHER
THUNDERSTORMS LIKELY TO DEVELOP ACROSS THE NORTH AND WEST BY EARLY
AFTERNOON OUT AHEAD OF A COLD FRONT...THEN THIS WILL ROLL ACROSS
AREA. INCREASED POPS TO LIKELY AND MAINTAINED MENTION OF SEVERE.
THINGS WIND DOWN QUICKLY BY EVENING AS FRONT MOVES EAST AND
INSTABILITY FROM HEATING WANES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
BEHIND THE FRONT ON TUESDAY...MUCH DRIER AIR BUILDS INTO THE REGION
AND WITH THE DEVELOPING UPPER LOW STILL FAR ENOUGH NORTH...NORTH OF
THE GREAT LAKES STILL...SHOULD SEE VERY TRANQUIL CONDITIONS WITH
ONLY SOME DAY TIME CU FORMING.  SO HAVE REMOVED THE MENTION OF ANY
SHOWERS ON TUESDAY.  BUT BY TUESDAY NIGHT...THE FIRST OF SEVERAL
SHORTWAVE ROTATES UNDERNEATH THE CLOSED LOW AND SWEEP ACROSS THE
OHIO VALLEY.  THE 00Z NAM AND THE 00Z GFS BOTH HAD THIS SHORTWAVE
MOVING THROUGH...BUT COMING AT NIGHT AND WITH THE MOISTURE BEING
LIMITED HAVE JUST ADDED SOME SLIGHT CHANCE POPS FOR THE OVERNIGHT
HOURS AS THIS WAVE MOVES THROUGH.

ON WEDNESDAY...THE NEXT SHORTWAVE HAS A BIT BETTER TIMING COMING IN
THE AFTERNOON AND WITH THE DAY TIME HEATING CONTRIBUTING TO THE LIFT
AND THE CU FIELD...COULD AGAIN SEE SOME SCATTERED SHOWERS POP UP SO
HAVE ADDED MORE POPS DURING THE AFTERNOON HOURS.  THIS PATTERN LOOKS
TO REPEAT ON THURSDAY AS WELL AS THE TROUGH AXIS WITH THE UPPER LOW
FINALLY PASSES THE REGION.

FOR TEMPERATURES ACROSS THE PERIOD...HAVE LEANED FOR TUESDAY AND
WEDNESDAY TOWARD THE COOLER MET NUMBERS AS THE MAV HAS BEEN RUNNING
TOO WARM AND WITH THE 850 TEMPERATURES IT IS FORECASTING CAN NOT
SUPPORT THE MAV NUMBERS.  FOR LOWS AT NIGHT...THE SLIGHTLY WARMER
MET LOOKED A LITTLE BETTER AS THE RADIATIVE CONDITIONS WILL NOT BE
IDEAL...ESPECIALLY TUESDAY NIGHT AS CLOUDS WILL BE MOVING THROUGH
THE AREA.  ON THURSDAY...LOWERED THE PREVIOUS FCST TOWARD THE LATEST
MEX NUMBERS WHICH ARE WELL BELOW NORMAL AND IT SHOULD BE COOLER
BASED ON THE 850 TEMP FCST.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
SYSTEM FINALLY MOVES OUT OF THE GREAT LAKES ON THURSDAY...WITH RIDGE
BUILDING IN LATE THURSDAY AND FRIDAY.  MODELS SHOWING WEAK ENERGY
COMING OUT OF THE SOUTHWEST.  THIS WILL ARRIVE FOR SATURDAY AND PUSH
THROUGH BY SUNDAY.  INTRODUCED POPS WITH THIS FEATURE.

TEMPS THROUGH THE PERIOD BLEND OF MOS/HPC AND CURRENT GRIDS.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
18Z MONDAY THRU 18Z TUESDAY...
ORGANIZED THUNDERSTORMS...ASSOCIATED WITH AN IMPULSE CROSSING WEST
VIRGINIA...ARE SHIFTING INTO NORTHEASTERN PART OF THE AREA EARLY
THIS AFTERNOON. OTHERWISE...SCATTERED CONVECTION ELSEWHERE. A LINE
OF THUNDERSTORMS IS LIKELY TO FORM ALONG A COLD FRONT ACROSS
SOUTHEASTERN OHIO BY MID AFTERNOON...THEN TRACK RAPIDLY
SOUTHEASTWARD WITH THE FRONT THROUGH EARLY EVENING...POSSIBLY SEVERE
STORMS. THUS...ALTHOUGH VFR OUTSIDE OF STORMS...HAVE INCLUDED TEMPO GROUPS
FOR THUNDER ALL TERMINALS THIS AFTERNOON. VFR BEHIND THE FRONT
TONIGHT...EXCEPT FOR LOCALLY IFR FOG AT EKN AS WINDS DIMINISH IN THE
SHELTERED VALLEY.

AVIATION OUTLOOK /AFTER 18Z TUESDAY/...NO IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ESS/RPY
NEAR TERM...JMV
SHORT TERM...ESS
LONG TERM...JS
AVIATION...JMV
Hazardous weather outlook, Jun 16, 4:19 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
419 AM EDT MON JUN 16 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-170830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
419 AM EDT MON JUN 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE A POSSIBILITY
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 16, 2:04 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
204 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             LOUISA                  37.98N 82.59W
06/16/2008  U0.88 INCH       LAWRENCE           KY   PUBLIC

&&

NNNN
Local storm report, Jun 16, 2:05 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
205 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             WESTON                  39.03N 80.51W
06/16/2008  U0.50 INCH       LEWIS              WV   PUBLIC

&&

NNNN
Local storm report, Jun 16, 2:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
223 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             LOUISA                  37.98N 82.59W
06/16/2008  U0.88 INCH       LAWRENCE           KY   PUBLIC

            EVENT OCCURRED BETWEEN
            146 PM 06/16/2008 AND 201 PM 06/16/2008

&&

NNNN
Special weather statement, Jun 16, 2:26 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
226 PM EDT MON JUN 16 2008

WVZ031-032-039-040-047-161900-
UPSHUR WV-RANDOLPH WV-TAYLOR WV-HARRISON WV-BARBOUR WV-
226 PM EDT MON JUN 16 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 226 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NORTH
CENTRAL HARRISON COUNTY TO SOUTHWESTERN UPSHUR COUNTY...OR FROM 8
MILES SOUTH OF MANNINGTON TO 17 MILES SOUTHEAST OF WESTON...MOVING
EAST AT 31 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS
  INCLUDE... MEADOWBROOK...ROSEMONT...THORNTON...TALLMANSVILLE...
  KANAWHA HEAD AND ALEXANDER.

WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

12
Local storm report, Jun 16, 2:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
230 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             LOUISA                  37.98N 82.59W
06/16/2008  U0.88 INCH       LAWRENCE           KY   PUBLIC

&&

NNNN
Local storm report, Jun 16, 2:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
240 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     WESTON                  39.04N 80.47W
06/16/2008                   LEWIS              WV   FIRE DEPT/RESCUE

            TREES DOWN AND LEANING ON POWER AND PHONE LINES.

&&

ABEAVERS

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:24 PM EDTSevere Thunderstorm WarningRLXBarbour36 min
Jun 16, 1:54 PM EDTSevere Thunderstorm WarningRLXLewis36 min
Jun 16, 2:07 PM EDTSevere Thunderstorm WarningRLXWayne23 min
Jun 16, 2:47 PM EDTSevere Thunderstorm WarningRLXLogan28 min
Jun 16, 3:17 PM EDTSevere Thunderstorm WarningRLXLogan28 min
Jun 16, 3:32 PM EDTSevere Thunderstorm WarningRLXMcDowell, Mingo, Raleigh, Wyoming58 min
Jun 16, 4:24 PM EDTTornado WarningRLXMcDowell, Wyoming21 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningRLXMcDowell26 min
Jun 16, 5:28 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo47 min
Jun 16, 5:35 PM EDTSevere Thunderstorm WarningRLXMason55 min
Jun 16, 6:03 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh42 min
Jun 16, 6:09 PM EDTSevere Thunderstorm WarningRLXJackson, Wood36 min
Jun 16, 6:38 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Kanawha, Roane67 min
Jun 16, 6:41 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo, Wyoming49 min
Jun 16, 6:46 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh59 min
Jun 16, 7:07 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne23 min
Jun 16, 7:31 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane44 min
Jun 16, 7:33 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Wayne42 min
Jun 16, 7:46 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Webster44 min
Jun 16, 7:53 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas52 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.